default-icon
Rashes on thigh
I have rashes on my thigh since 2-3 months. I have taken medicines from local doctor. He had given me zimic tablets topifort-nx cetraben cream. It was 21 days course but after 3-4 days I was having same problem. I have attached pics.
54 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello mate. This looks like a fungal infection. Apply fluconazole during the day and fluconazole cream during the night before bed. Clean the area with a mild medicated soap. Don't scratch the area. Use clean undergarments and wash the undergarments thoroughly with a good soap and drip dry them in sun. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.